Oscillation of second-order nonlinear differential equations with nonlinear damping

2004-01-01
Tiryaki, A
Zafer, Ağacık
This paper is concerned with the oscillation of a class of general type second-order differential equations with nonlinear damping terms. Several new oscillation criteria are established for such a class of differential equations under quite general assumptions. Examples are also given to illustrate the results.

Citation Formats
A. Tiryaki and A. Zafer, “Oscillation of second-order nonlinear differential equations with nonlinear damping,” MATHEMATICAL AND COMPUTER MODELLING, vol. 39, pp. 197–208, 2004, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/50601.